# SDR SIMA201033002

- Difficulty date: November 25, 2010
- Submitted: November 26, 2010
- Operation: Air carrier
- Aircraft: N858AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145754
- Aircraft time: 17,885 hours, 14,826 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 0132AFU2
- Part serial: JS144
- Condition: Inoperative
- Location: Brake System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 2842 THE CREW REPORTED THAT AFTER TAKEOFF RECEIVED AN EICAS MESSAGE ABOUT THE BRAKE OVERHEAT INDICATION BEING AT THE TOP OF SCALE.  THE CREW LOWERED THE LANDING GEAR IN ACCORDANCE WITH THE AIRCRAFT OPERATIONS MANUAL VOL 1.  THE TEMPERATURE DECREASED SOME BUT REMAINED IN YELLOW.  THE CAPTAIN ELECTED TO RETURN TO DFW, LANDING WITH NO USE OF THE BRAKE.  THE TEMPERATURE INCREASED AGAIN TO TOP OF SCALE. THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE BRAKE TEMPERATURE SENSOR NR 3 IAW AMM 32-47-01.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
